Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2929
Files in This Item:
File SizeFormat 
814200141.pdf431,9 kBAdobe PDFView/Open
Title: A nonlocal free boundary problem
Authors: Dipierro, SerenaSavin, OvidiuValdinoci, Enrico
Issue Date: 2014
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 2042, ISSN 2198-5855
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We consider a nonlocal free boundary problem built by a fractional Dirichlet norm plus a fractional perimeter. Among other results, we prove a monotonicity formula for the minimizers, glueing lemmata, uniform energy bounds, convergence results, a regularity theory for the planar cones and a trivialization result for the flat case. Several classical free boundary problems are limit cases of the one that we consider in this paper.
Keywords: Fractional perimeter; minimization problem; monotonicity formula; classification of cones
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.